I started getting Acne when i was about 12 (yes) and it has progressed since then.
Currently i have acne on my Chin, Forehead, and Back.
I am on 40mg claravis a day (the exact same thing as accutane, except just a generic brand, so don't worry) lol
Acne was getting sort of terrible for me being an athlete and such, almost always having sweat or oil on my face and it started sucking pretty quick. I finally got fed up with it and got on the tane and... I hope this will help you guys in making a decision to get on it and get a look at some of the side effects i get.
-lips drying out
-skin drying out a little
-dry eyes, not too bad
- starting to break out more in the areas that have acne, and even a pimple just here and there on my face
-noticed back pain, as if my back was really tight.
-dry eyes, not enough to bother me
-skin is starting to really dry out pretty bad...its about time i start moisturizing
-I have noticed that the areas that have old acne marks on my face have started to fade away, and have become smoother
#Hope i start seeing more results soon...
Edited by Minkster, 23 March 2012 - 10:17 PM.